| Model Number |
VCP739D |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).(b)(4).Attempts have been made to retrieve the device.To date, the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
Event or Problem Description
It was reported that a patient underwent a closed reduction and internal fixation of left intertrochanteric fracture procedure on (b)(6) 2020, and suture was used.During the procedure, the needle broke.Another like device was used to complete the surgery.There were no adverse patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 02/04/2021.Additional information was requested and the following was obtained: were x-rays taken to locate the needle piece(s) it should be suture breakage, no needle breakage.Was the needle piece(s) retrieved during the same procedure? please refer to the information above.Was there any additional tissue damage as a result of searching for the needle piece? na.What is current condition of the patient? unobtainable.Once there is any update, we will update the information.Procedure date? (b)(6) 2020.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected b5 narrative: it was reported that a patient underwent a closed reduction and internal fixation of left intertrochanteric fracture procedure on (b)(6) 2020 and suture was used.During the procedure, the suture broke.Another like device was used to complete the surgery.There were no adverse patient consequences reported.Additional information was requested.